# SDR ZESA20111019001

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N337CC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600810
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 378 hours, 291 cycles
- Component: Mlg
- Component part number: 65415104
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AND IN CLIMB THE PILOT ATTEMPTED TO RETRACT THE LANDING GEAR BY PLACING THE HANDLE IN THE RETRACT POSITION AND THE GEAR REMAINED IN THE DOWN AND LOCKED POSITION.  RETURNED THE HANDLE TO THE DOWN POSITION AND DIVERTED AND LANDED WITH NO INTERUPTIONS.
